# SDR IXXA090080O

- Difficulty date: December 29, 2009
- Submitted: December 30, 2009
- Operation: Air carrier
- Aircraft: N721CX
- Make and model: Doug DC-8-72F
- Aircraft serial: 46013
- Aircraft time: 87,754 hours, 22,118 cycles
- System (JASC): 3297 · Landing Gear System Wiring
- Part: Contact
- Condition: Dirty
- Location: Downlock Switch
- Part time: 87,754 hours, 22,118 cycles
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

DURING APPROACH FOR LANDING WITH GEAR LOWERED RT MAIN GEAR LIGHT DID NOT ILLUMINATE.  CREW CYCLED GEAR SEVERAL TIMES BEFORE GETTING A GEAR DOWN INDICATION, THEY LANDED WITHOUT FURTHER INCIDENT.  MX INSPECTED THE RT MLG AND FOUND EXCESSIVE AMOUNT OF DIRT AND LUBE ON DOWN LOCK SWITCH CONTACT AREA. THEY CLEANED OFF CONTACT AREA. OPS CHECK GOOD IAW MM 32-60-0.  ACFT WAS RETURNED TO SERVICE.
